Approximate Riesz Algebra-Valued Derivations
Faruk Polat
Abstract and Applied Analysis, 2012, vol. 2012, 1-5
Abstract:
Let be a Riesz algebra with an extended norm such that is complete. Also, let be another extended norm in weaker than such that whenever (a) and in , then ; (b) and in , then . Let and be two nonnegative real numbers. Assume that a map satisfies and for all . In this paper, we prove that there exists a unique derivation such that , ( ). Moreover, for all .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/240258.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/240258.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:240258
DOI: 10.1155/2012/240258
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().